MathSciNet Relay Station
MathSciNet bibliographic data
MR1217592 (94f:58039) 58E30 (58E50 76C05 76M30)
Brenier, Y. The dual least action problem for an ideal, incompressible fluid. Arch. Rational Mech. Anal. 122 (1993), no. 4, 323–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement